Alert archive / Illinois / River Flood Warnings in 2020

River Flood Warning 14, NWS Lincoln, IL

January 18, 2020Crawford County, Jasper County, Illinois

NWS Lincoln, IL issued this river flood warning at Jan 18, 2020, 8:49 AM CST for Crawford County, Jasper County, Illinois. It took effect at Jan 19, 2020, 4:00 AM CST. It was in force for 16 hr.

The area

The outline as issued.

The facts

Issued
Jan 18, 2020, 8:49 AM CST (14:49 UTC)
In effect from
Jan 19, 2020, 4:00 AM CST
Expired
Jan 19, 2020, 7:40 PM CST
In force
16 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Crawford County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 14:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Ste Marie (STMI2). The gauge peaked at 19.02 ft at Jan 19, 2020, 7:00 AM CST.

actionminormoderate16182001/1801/1901/2001/21
Action stage
17 ft
Minor stage
19 ft
Moderate stage
20 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03345500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

851 
WGUS43 KILX 181449
FLWILX


Flood Warning
National Weather Service Lincoln IL
849 AM CST Sat Jan 18 2020

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following river in Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC033-079-190448-
/O.NEW.KILX.FL.W.0014.200119T1000Z-200122T1900Z/
/STMI2.1.ER.200119T1000Z.200120T1800Z.200122T1300Z.NO/
849 AM CST Sat Jan 18 2020

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Embarras River at Ste. Marie.
* From late tonight until Wednesday afternoon.
* At  745 AM Saturday the stage was 17.8 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 19.8 feet by Monday afternoon.The river 
  will fall below flood stage by Wednesday morning.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie 
  and Willow Hill.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Ste. Marie        19  17.8 Sat 8 AM    19.1   19.7   19.7


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

jrp
4 follow-up statements
634 
WGUS83 KILX 182033
FLSILX


Flood Statement
National Weather Service Lincoln IL
233 PM CST Sat Jan 18 2020

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties
  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC033-079-191033-
/O.EXT.KILX.FL.W.0014.200119T1200Z-200122T1900Z/
/STMI2.1.ER.200119T1200Z.200121T0000Z.200122T1300Z.NO/
233 PM CST Sat Jan 18 2020

The Flood Warning continues for
  The Embarras River at Ste. Marie. 
* From Sunday morning until Wednesday afternoon.
* At  145 PM Saturday the stage was 18.3 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 19.7 feet by early Tuesday morning. The river will 
  fall below flood stage by Wednesday morning.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie 
  and Willow Hill.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Ste. Marie        19  18.3 Sat 2 PM     MSG   19.0   19.6


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

ILC101-191033-
/O.EXT.KILX.FL.W.0003.000000T0000Z-200127T1100Z/
/LAWI2.2.ER.200111T1333Z.200116T0630Z.200127T0500Z.NO/
233 PM CST Sat Jan 18 2020

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Monday January 27.
* At  145 PM Saturday the stage was 35.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 36.0 feet by 
  tomorrow afternoon. The river will fall below flood stage Sunday 
  evening.
* Impact...At 36.0 feet...Billet-Vincennes River road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Lawrenceville     30  35.6 Sat 2 PM     MSG   36.0   35.8


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

baker
853 
WGUS83 KILX 190246
FLSILX


Flood Statement
National Weather Service Lincoln IL
846 PM CST Sat Jan 18 2020

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties
  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC033-079-191645-
/O.EXT.KILX.FL.W.0014.200119T2100Z-200121T2100Z/
/STMI2.1.ER.200119T2100Z.200120T1200Z.200121T1500Z.NO/
846 PM CST Sat Jan 18 2020

The Flood Warning continues for
  The Embarras River at Ste. Marie. 
* From Sunday afternoon until Tuesday afternoon.
* At  745 PM Saturday the stage was 18.4 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 19.2 feet by Monday afternoon.The river 
  will fall below flood stage by Tuesday morning.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie 
  and Willow Hill.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Ste. Marie        19  18.4 Sat 8 PM    18.7   19.2   19.1


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

ILC101-191645-
/O.EXT.KILX.FL.W.0003.000000T0000Z-200126T1630Z/
/LAWI2.2.ER.200111T1333Z.200116T0630Z.200126T1030Z.NO/
846 PM CST Sat Jan 18 2020

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Sunday January 26.
* At  745 PM Saturday the stage was 35.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 36.0 feet...Billet-Vincennes River road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Lawrenceville     30  35.6 Sat 8 PM    35.5   35.2   34.6


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

baker
113 
WGUS83 KILX 191452
FLSILX


Flood Statement
National Weather Service Lincoln IL
852 AM CST Sun Jan 19 2020

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties
  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC033-079-200451-
/O.EXT.KILX.FL.W.0014.200119T1451Z-200122T0300Z/
/STMI2.1.ER.200119T1430Z.200120T1800Z.200121T2100Z.NO/
852 AM CST Sun Jan 19 2020

The Flood Warning continues for
  The Embarras River at Ste. Marie. 
* From this morning until Tuesday evening.
* At  845 AM Sunday the stage was 19.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.4 feet by 
  tomorrow evening. The river will fall below flood stage Tuesday 
  afternoon.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie 
  and Willow Hill.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Embarras River
 Ste. Marie        19  19.0 Sun 9 AM    19.3   19.3   17.1


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

ILC101-200451-
/O.EXT.KILX.FL.W.0003.000000T0000Z-200126T1800Z/
/LAWI2.2.ER.200111T1333Z.200116T0630Z.200126T1200Z.NO/
852 AM CST Sun Jan 19 2020

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Sunday January 26.
* At  745 AM Sunday the stage was 35.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday morning.
* Impact...At 36.0 feet...Billet-Vincennes River road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Embarras River
 Lawrenceville     30  35.6 Sun 8 AM    35.3   34.7   34.1


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

jrp
614 
WGUS83 KILX 200140
FLSILX


Flood Statement
National Weather Service Lincoln IL
740 PM CST Sun Jan 19 2020

...The Flood Warning is cancelled for the following river in 
Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC033-079-200210-
/O.CAN.KILX.FL.W.0014.000000T0000Z-200122T0300Z/
/STMI2.1.ER.200119T1430Z.200119T1615Z.200119T1745Z.NO/
740 PM CST Sun Jan 19 2020

The Flood Warning is cancelled for
  The Embarras River at Ste. Marie.
* At  645 PM Sunday the stage was 18.8 feet.
* Flood stage is 19.0 feet.
* Fell below flood stage at 1145 AM Sunday.
* Forecast...The river will continue to fall to 18.0 feet by Tuesday 
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Embarras River
 Ste. Marie        19  18.8 Sun 7 PM    18.4   18.0   16.7


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

25

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jan 18, 5:51 AM CST, 2 hours 58 minutes earlier.

Area forecast discussion, Jan 18, 5:51 AM CST, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
551 AM CST Sat Jan 18 2020

.SYNOPSIS...
Issued at 226 AM CST Sat Jan 18 2020

Moderate to at times heavy rain will continue until midday today
across central Illinois. Temperatures start the day relatively
mild in the 30s and 40s, but a cold front will drive in much
colder temperatures this afternoon and evening. Temps will fall
into the single digits and teens overnight with wind chills of
zero to 20 below. Expect cloudy skies and continued cold and
breezy conditions on Sunday. Temperatures will not warm much
across the region with highs only in the single digits and teens.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 226 AM CST Sat Jan 18 2020

Early this morning, water vapor imagery reveals a strong shortwave
shifting east across the mid Missouri Valley while a strong low
level jet in advance of the wave is advecting another unseasonably
moist air mass across central Illinois. PWats in excess of an
inch, 1.13 inches as sampled upstream earlier by KSGF 00Z raob,
are being advected across portions of the Midwest early this
morning resulting in moderate to heavy rain across the region. As
of 08Z obs, surface temps and dew points have risen to or above
freezing across the entire forecast area, and a slow upward trend
should continue indicating we are past the worst of the freezing
rain potential. Plan to allow the southern portion of the Winter
Weather Advisory to expire at 09Z, and will keep the northern
portion going until 12Z just in case a few elevated surfaces or
cold spots persist, though the threat for ice does appear to be
lowering from this point. Main concern now will be rain rates and
potential flooding. 3-hour flash flood guidance generally ranges
between 1.5 and 2.0 inches while 6-hour guidance is around 2.0 to
2.5, though some areas south of I-70 are under two inches. Axis of
heaviest rain will fall either side of a line from Taylorville to
Danville where three quarters to 1.5 inches of additional
rainfall appears possible through midday. A Flash Flood Watch will
continue until the threat for heavy rain ends by early this
afternoon.

Once precip ends around midday with passage of a cold front,
strong gusty winds and falling temps will be the main story.
West to northwest winds are expected to gust into the 30 to 40 mph
range this afternoon and evening. Cold advection will drive
temperatures down into the teens north of I-72 early this
evening. Temps fall into the single digits and teens overnight
area wide, which coupled with the continued breezy winds will
contribute to wind chills of zero to 20 below across central
Illinois. A Wind Chill Advisory will likely be needed for portions
of the area, particularly along and north of a Cuba to
Bloomington line where wind chills of 15 to 20 below are expected.
Will wait until ongoing headlines are over before issuing
additional advisories.

.LONG TERM...(Sunday through Friday)
ISSUED AT 226 AM CST Sat Jan 18 2020

Expect dry weather Sunday into the middle of the week, but
temperatures start off quite cold during this stretch. Cloudy
skies and continued gusty northwest winds on the nose of a
strong 1045mb Canadian high pressure inching towards the area will
not allow temperatures to recover much from overnight lows,
perhaps only a few degrees. Winds chills near or below zero are
likely much of the day. The high will build across the mid
Missouri Valley Sunday night into Monday morning maintain at least
a modest gradient across central Illinois. Wind chills of zero to
15 below are expected by early Monday, and could be flirting with
advisory criteria northwest of the Illinois River Valley where
air temperatures fall near zero. Temperatures remain well below
normal during the day Monday, but could see a few peeks of
sunshine during the afternoon. Temperatures begin to moderate in
earnest Tuesday into Wednesday as the high shifts east allowing
return flow into the Midwest.

A couple upper level disturbances will bring renewed chances for
precip late next week, but details remain uncertain at this
distance with continued poor model agreement. The GFS maintains a
deeper system with the possibility of another heavy rain event,
while the ECMWF continues to carry a pair of lower amplitude
systems. Will have to continue to keep an eye on model trends to
get a better handle, but for now the forecast will call for broad-
brushed PoPs across the area to account for this system.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 550 AM CST Sat Jan 18 2020

Light rain showers will diminish eastward through mid morning
over central IL and continued MVFR vsbys and possibly down to 2
miles along I-74 airports. Also continued LLWS into mid morning
with 2k ft sw winds of 40-50 kts. Deepening 1006 mb low pressure
along the WI/IA border at dawn had a cold front just west of IL.
Strong cold front to sweep eastward across central IL during
mid/late morning. South to SSW winds of 10-15 kts and gusts 18-25
kts early this morning to switch west to WNW and increase to 18-23
kts and gusts of 28-35 kts by midday and continue thru this
evening. Brisk WNW winds continue overnight at 15-19 kts and
gusts in the 20s. Stratus clouds with ceilings of 200-700 ft this
morning to increase to MVFR during mid to late afternoon and
likely continue thru tonight.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until noon CST today for ILZ042>057-061>063-066>068-
071>073.

Winter Weather Advisory until 6 AM CST early this morning for
ILZ027>031-036>038.

&&

SYNOPSIS...Deubelbeiss
SHORT TERM...Deubelbeiss
LONG TERM...Deubelbeiss
AVIATION...07
Hazardous weather outlook, Jan 18, 3:30 AM CST, 5 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
330 AM CST Sat Jan 18 2020

ILZ027>031-036>038-191200-
Fulton-Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford-
330 AM CST Sat Jan 18 2020

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Freezing rain or a wintry mix along and north of I-74 will change
to all rain by dawn. Additional ice accumulations of less than a
tenth inch is possible early this morning from I-74 north. Rain
showers could mix with or change to light snow before ending later
this morning. Little or no snow accumulations are expected. Runoff
from widespread rains into this morning could be high due to
saturated conditions already in place in the area.

Minor to moderate flooding will continue with rising river levels
along the Illinois River from Peoria southward.

Much colder temperatures and gusty west northwest winds of 30 to
40 mph will arrive this afternoon and tonight. Wind chills will
lower to 10 to 20 below zero overnight into Sunday morning.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Wind chills will drop between 5 and 10 below zero overnight
Sunday night into Monday morning.

Minor to moderate flooding will continue along the Illinois River
through the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ040-041-191200-
Mason-Schuyler-
330 AM CST Sat Jan 18 2020

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Rain showers could mix with some light snow before ending later
this morning with little or no accumulation. Runoff from
widespread rains will be high due to saturated conditions already
in place in the area.

Minor to moderate flooding will continue with rising river levels
along the Illinois River from Peoria southward, as well as on
the Sangamon River near Chandlerville.

Much colder temperatures and gusty west northwest winds of 30 to
40 mph will arrive this afternoon and tonight. Wind chills will
lower to 10 to 15 below zero overnight into Sunday morning.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Wind chills will drop into the single digits below zero overnight
Sunday night into Monday morning.

Minor to moderate flooding will continue along the Illinois River
through the week. Minor flooding will likely continue on the
Sangamon River near Chandlerville for several more days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ042>057-061-191200-
Cass-Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon-
Menard-Morgan-Moultrie-Piatt-Sangamon-Scott-Shelby-Vermilion-
330 AM CST Sat Jan 18 2020

...FLOOD WATCH IN EFFECT UNTIL NOON CST TODAY...

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Moderate rains could bring an additional half to 1 inch into this
morning. Runoff will be high due to saturated conditions already
in place in the area and could lead to flooding especially in low
lying and poor drainage areas.

Much colder temperatures and gusty west northwest winds of 30 to
40 mph will arrive during this afternoon and tonight. Wind chills
will lower to 10 to 15 below zero overnight into Sunday morning.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Wind chills will drop into the single digits below zero overnight
Sunday night into Monday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ062-063-066>068-071>073-191200-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
330 AM CST Sat Jan 18 2020

...FLOOD WATCH IN EFFECT UNTIL NOON CST TODAY...

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TODAY AND TONIGHT...

Moderate rains could bring another half to 1 inch of rain into
this morning across southeast IL. Runoff will be high due to
saturated conditions already in place in the area, and could lead
to flooding especially in low lying and poor drainage areas.

Minor to moderate river flooding is occurring on the Embarras,
Little Wabash, and Wabash Rivers.

Wind chills will lower into the single digits below zero during
overnight into Sunday morning.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Minor to moderate flooding will continue along portions of the
Embarras, Wabash, and Little Wabash Rivers through the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

07

In the hours before

Local storm report, Jan 18, 6:48 AM CST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
648 AM CST SAT JAN 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       LOVINGTON               39.71N 88.63W
01/18/2020  M1.36 INCH       MOULTRIE           IL   CO-OP OBSERVER

&&

JRP
Local storm report, Jan 18, 6:50 AM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
650 AM CST SAT JAN 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       2 S MOWEAQUA            39.60N 89.02W
01/18/2020  M1.43 INCH       SHELBY             IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

JRP
Local storm report, Jan 18, 7:01 AM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
701 AM CST SAT JAN 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             3 WNW PEORIA            40.76N 89.66W
01/18/2020  M2.5 INCH        PEORIA             IL   NWS EMPLOYEE

            SNOW AND SLEET

&&

BMD
Local storm report, Jan 18, 7:06 AM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
706 AM CST SAT JAN 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             ALTONA                  41.12N 90.16W
01/18/2020  M2.7 INCH        KNOX               IL   CO-OP OBSERVER

&&

JRP
Local storm report, Jan 18, 8:37 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
837 AM CST SAT JAN 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       BUFFALO                 39.85N 89.41W
01/18/2020  M1.09 INCH       SANGAMON           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
01/18/2020  M1.37 INCH       MORGAN             IL   CO-OP OBSERVER

0730 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
01/18/2020  M1.73 INCH       CLARK              IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       PANA                    39.39N 89.08W
01/18/2020  M1.48 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       SHELBYVILLE             39.41N 88.80W
01/18/2020  M1.48 INCH       SHELBY             IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       WINDSOR                 39.44N 88.60W
01/18/2020  M1.56 INCH       SHELBY             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       PANA                    39.39N 89.08W
01/18/2020  M1.55 INCH       CHRISTIAN          IL   TRAINED SPOTTER

0700 AM     HEAVY RAIN       3 WSW MACKINAW          40.52N 89.41W
01/18/2020  M1.01 INCH       TAZEWELL           IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
01/18/2020  M1.14 INCH       LOGAN              IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       SHERMAN                 39.89N 89.61W
01/18/2020  M1.45 INCH       SANGAMON           IL   CO-OP OBSERVER

0745 AM     HEAVY RAIN       LAKE SPRINGFIELD        39.76N 89.64W
01/18/2020  M1.08 INCH       SANGAMON           IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       MATTOON                 39.48N 88.37W
01/18/2020  M1.50 INCH       COLES              IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       4 N SIDELL              39.97N 87.82W
01/18/2020  M1.08 INCH       VERMILION          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       TUSCOLA                 39.80N 88.28W
01/18/2020  M1.25 INCH       DOUGLAS            IL   CO-OP OBSERVER

0700 AM     SNOW             ROANOKE                 40.80N 89.20W
01/18/2020  M2.0 INCH        WOODFORD           IL   CO-OP OBSERVER

0700 AM     SNOW             GALESBURG               40.95N 90.38W
01/18/2020  M2.0 INCH        KNOX               IL   CO-OP OBSERVER

0800 AM     SNOW             5 NW PEORIA             40.80N 89.68W
01/18/2020  M2.0 INCH        PEORIA             IL   CO-OP OBSERVER

&&

JRP
Local storm report, Jan 18, 8:40 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
840 AM CST SAT JAN 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       2 WSW LAWRENCEVILLE     38.72N 87.72W
01/18/2020  M1.62 INCH       LAWRENCE           IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       2 S OLNEY               38.70N 88.09W
01/18/2020  M1.21 INCH       RICHLAND           IL   CO-OP OBSERVER

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 2:38 PM CSTWind Chill AdvisoryILXChampaign, DeWitt, Fulton, Knox, Logan, McLean and 8 more21 hr

Nearby

River Flood Warnings in Illinois, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.